# SDR 07FDEA01238

- Difficulty date: April 2, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 48,199 hours, 10,952 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: ARB11252
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, LEADING EDGE NR 12 SLAT TRACK CUT OUT FOUND CRACKED. [SUP 4-20-07]  REPAIR CARRIED OUT AS PER SRM 57-10-  00 FIG.   21 VOL.I. REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
